# SDR ABXA9700819

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3916209502
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FLOOR PANEL SUPPORT AT STA 680 RBL 44 WAS FOUND CRACKED.  THE SUPPORT WAS REPLACED IAW DC9 SRM 51-30-5.
